# SDR CALA9801514

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT UPPER WING TO BODY FAIRING SUPPORT STRUCTURE CRACKED ON LOWER ANGLE AND WEB AT FS 950.  THE CRACK WAS 2 INCHES LONG.  THE ANGLE WAS REMOVED AND THE CRACK WAS STOP DRILLED.  A REPAIR WAS INSTALLED IAW SRM 51-30-2, 51-40-3, 51-10-2, 51-00-0 FIGURE 23 AND MM 51-20-1.
